For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise

About Retin-a

If you've used Retin-A, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.

Skin burns and dark spots
Date: 6/10/2006
Hi, i am using A RET GEL 0.1 for a week now my skin burns and the dark spots are getting darker now. which sun cream should i use and how to use it. please help me out.

AskDocWeb: Sorry Prem, this forum is limited to discussing the side effects of Retin-A. For medical advice specific to your condition consult with your doctor or dermatologist.

Does tretinoin suppress immune system?
Date: 6/20/2006
I've started using tretinoin cream n lymecycline 300mg daily for abwt 3wks now n so far im liking the results im getting even though the first week was not ok as my skin was peeling n itching, i then started washing the face wth epizone A n the skin is no longer dry.i only use it @ nyt, then moiturise wth bio oil n put on a suncreen during the day.well the problem is im having drycough fo 4wks n had that evn before staring treatmnt wth dermatologist .im taking amoxiclav tds n benylin fo flu bt not getting any betta,my GP claims that tretinoin suppress immune system thats why my condition doesnt get any betta,so i jst wanna knw if indeed tretinoin suppress immune system evn if it has no steroids?

AskDocWeb: Yes, according to the American Cancer Society, Tretinoin may affect your immune system. This could make vaccinations ineffective, or could even lead to serious infections if you get a live virus vaccine during or soon after treatment.

Can Retin-A gel cause hair loss?
Date: 7/15/2013
I've heard that retin-a gel can cause hair loss in men when used regularly. I am using retin-a gel since 2 years now. is the hair loss side effect true or is it just a false rumour? Would you recommend me using isotretinoin (accutane) instead? My skin is currently clean and acne free and I simply use it against wringles and to slow down the aging process on my skin.

AskDocWeb: That appears to be a rumor. On the contrary, we have seen reports that Retin-A can result in moderate hair growth in some patients when used concurrently with minoxidil. Retin-A increases the absorption of minoxidil through the skin. One problem with that is that it can also significantly increase the risk of potential side effects, including changes in blood pressure and severe scalp irritation, which has, on occasion, led to scarring.

To date, all adverse effects of Rerin-A have been reversible upon discontinuance of use.

Burning sensation and itchiness
Date: 7/23/2013
Retin- A is to lighten a skin color. My experience with this creme was that whenever i applied this creme it always gave me a burning sensation. First I thought it is repairing my skin and the itchiness is a result of it. But latter a regular application gave me a burning sensation and a blemished skin - i latter tried Vaseline Healthy white lotion, which i bought from (promotion deleted). It has helped me to moisturise my skin and also has lighten the skin without any pain and blemish I am so happy witrh this product and I can even see the difference in the colour of the skin in just few weeks.

Cream turned yellow
Date: 7/31/2013
Hi I am using Retin A and the cream has turned slightly yellow and it has been closed properly and the expiration date is 04/14. My dermatologist gave me this. Should I continue using it?

Lighter spots on face
Date: 9/1/2013
I'm using retin a to get rid of Melasma that I have on my cheeks. I am Hipanic with naturally tan skin. I have been using retin a for 2 weeks using it 3 times a week. I have been flaky and a little red. I can deal with that. When the flaking got bad I would use a micro fiber cloth and gently message away the dead skin. Now I have white spots on my face in some of the places where the flaking was occurring.

AM-I wash my face with cetaphil, use vitamin c serum, La roche-posay anthelios 60 and Hyaluronic Acid moisturing cream. PM-Wash with cetaphil, let face dry for at least 45 minutes and apply a pea size amount to face. I wouldn't mind if my face evened out to a lighter color I just don't want to have lighter spot all over my face. I know about melasma and hyperpigmentation so I don't need an explanation about that. I just want to know if the lighter spots are normal and will the color in my face even out.

AskDocWeb: Many women use Retin-A to even out skin tone however, to determine the likely results for you unique situation you would need to consult with a dermatologist.

Cystic acne
Date: 9/2/2013
I've been using retin a cream for 7 weeks now for my acne scars. is having cystic acne normal?

AskDocWeb: Cystic Acne affects millions of Americans every year, but it is more common in teenage boys and young men.

Retin-a in vagina
Date: 9/8/2013
I need to know if I will have any problems resulting from me inadvertently placing retin-A 025% in my vagina. I had mistakenly used the wrong tube. I believe I got the majority removed however pretty concerned about adverse outcome.

AskDocWeb: That depends on how long it was in there. Of course there could be irritation and that may be painful but it is not likely to persist more than a few hours, less if the Retin-a was removed quickly.

Break outs and wrinkles
Date: 9/14/2013
I have been using retin a for over a month and it is still causing break outs. Should I switch to aczone like my dermatologist originally said? I wanted to use retin a to prevent wrinkles. I am 30 yo. Thanks.

AskDocWeb: Please note that you are asking whether or not you should follow the advice of your dermatologist. Of course we are going to say to follow your dermatologist's advice. It sounds like the break outs are a more immediate concern. You may want to get that cleared up before starting a long-term treatment for wrinkles.

Retin-A gel banned?
Date: 9/19/2013
Hello, I am 28 years old and I have been using Retin-A gel for 2 years. This is the only medication that helped me to keep my acne under control. I've been trying all over-the counter medications, benzoyl peroxid, differin and even Retin-A cream but it does not work for me!!

Recently I've been trying to find Retin-A gel in my local pharmacy in UAE but the pharmacist told that this medicine was banned all over the world and I will not be able to find it. Is there any similar medication to replace the Retin-A gel? As I am really depressed that I will face this acne problem again. Will a vitamin A supplement work the same way as Retin-A does? Thank You for the reply, Regards

AskDocWeb: There isn't any medication that has the same pharmacological effect as Retin-A. Although Retin-A may be derived from vitamin A, the supplement is far weaker and will not produce the same results.

Report - 94 - 95 - Page 96 - 97 - 98 - 99 - Last Page 102 -

If you find this page useful share it with others. If you have used Retin-A, use the form below to add your review of Retin-A, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:

The following advertisement helps pay for the cost of publishing this information:

Drug Test got you worried? CLICK HEREAd

This consumer advocate website is protected by copyright 2010-2013 Askdocweb, Inc. All Rights Reserved. This is a layman's report Retin-a and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page